Object structure

Title:

Existence and uniqueness of solutions of some mixed problems for ideal incompressible magnetohydrodynamics. Part I. ; The case of impermeable boundary

Creator:

Zajączkowski, W. M.

Publisher:

Polish Scientific Publishers IFTR

Place of publishing:

Warszawa

Date issued/created:

1988

Description:

Od Vol. 43, issue 1 (1991) wyd.: Polish Scientific Publishers = PWN ; Od Vol. 50, issue 4 (1998) wyd.: Agencja Reklamowo-Wydawnicza A. Grzegorczyk ; Od Vol. 53, issue 4/5 (2001) wyd: PAS. IFTR ; [1], 169-314 s. ; 24 cm

Subject and Keywords:

Mechanika stosowana - czasopisma [KABA]

Abstract:

Equations of magnetohydrodynamics which describe the motion of an ideal incompressible fluid with infinite conductivity in a bounded domain are considered. Vanishing of normal components of velocity and magnetic induction on the boundary are assumed as boundary conditions. Existence and uniqueness of classical solutions (local in time) are proved.

Relation:

Archives of Mechanics

Volume:

40

Issue:

2-3

Start page:

265

End page:

274

Resource Type:

Journal

Source:

IPPT PAN, call no. P.262 ; click here to follow the link

Language:

eng

Language of abstract:

eng ; pol ; rus

Rights:

Creative Commons Attribution BY 4.0 license

Terms of use:

Copyright-protected material. [CC BY 4.0] May be used within the scope specified in Creative Commons Attribution BY 4.0 license, full text available at: ; -

Digitizing institution:

Institute of Fundamental Technological Research of the Polish Academy of Sciences

Original in:

Library of the Institute of Fundamental Technological Research of The Polish Academy of Sciences

Projects co-financed by:

Operational Program Digital Poland, 2014-2020, Measure 2.3: Digital accessibility and usefulness of public sector information; funds from the European Regional Development Fund and national co-financing from the state budget. ;

×

Citation

Citation style: